Lattice isomorphisms of group pairs
Izvestiya. Mathematics, Tome 3 (1969) no. 2, pp. 375-390 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Lattice isomorphisms of group pairs are examined. Conditions are cited under which every lattice isomorphism between pairs is induced by two isomorphisms or antiisomorphisms of the pairs.
@article{IM2_1969_3_2_a4,
     author = {A. S. Pekelis},
     title = {Lattice isomorphisms of group pairs},
     journal = {Izvestiya. Mathematics},
     pages = {375--390},
     year = {1969},
     volume = {3},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1969_3_2_a4/}
}
TY  - JOUR
AU  - A. S. Pekelis
TI  - Lattice isomorphisms of group pairs
JO  - Izvestiya. Mathematics
PY  - 1969
SP  - 375
EP  - 390
VL  - 3
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/IM2_1969_3_2_a4/
LA  - en
ID  - IM2_1969_3_2_a4
ER  - 
%0 Journal Article
%A A. S. Pekelis
%T Lattice isomorphisms of group pairs
%J Izvestiya. Mathematics
%D 1969
%P 375-390
%V 3
%N 2
%U http://geodesic.mathdoc.fr/item/IM2_1969_3_2_a4/
%G en
%F IM2_1969_3_2_a4
A. S. Pekelis. Lattice isomorphisms of group pairs. Izvestiya. Mathematics, Tome 3 (1969) no. 2, pp. 375-390. http://geodesic.mathdoc.fr/item/IM2_1969_3_2_a4/

[1] Plotkin B. I., Gruppy avtomorfizmov algebraicheskikh sistem, Nauka, M., 1966 | MR | Zbl

[2] Kontorovich P. G., Plotkin B. I., “Struktury s additivnym bazisom”, Matem. sb., 35(77) (1954), 187–192 | MR | Zbl

[3] Sadovskii L. E., “Proektirovaniya i izomorfizmy nilpotentnykh grupp”, Izv. AN SSSR, 29 (1965), 171–208 | MR | Zbl

[4] Baer R., “The significance of the system of subgroups for the structure of the group”, Amer. S. Math., 61 (1939), 1–44 | MR | Zbl

[5] Pekelis A. S., “O strukturnykh izomorfizmakh razreshimykh grupp”, Dokl. AN SSSR, 133:2 (1960), 281–283 | MR | Zbl

[6] Plotkin B. I., “Radikalnye i poluprostye gruppy”, Tr. Mosk. Matem. ob-va, 6 (1957), 299–336 | MR | Zbl

[7] Pekelis A. S., “Strukturnye izomorfizmy lokalno nilpotentnykh grupp bez krucheniya”, Uspekhi matem. nauk, XVIII:3 (1963), 187–190 | MR